×

zbMATH — the first resource for mathematics

Idealizers and hereditary Noetherian prime rings. (English) Zbl 0239.16003

MSC:
16N60 Prime and semiprime associative rings
16Dxx Modules, bimodules and ideals in associative algebras
16P10 Finite rings and finite-dimensional associative algebras
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Asano, K, Zur arithmetik in schiefringen. I, Osaka J. math., 1, 98-134, (1949) · Zbl 0041.16601
[2] Bass, H, Finitistic homological dimension and a homological generalization of semiprimary rings, Trans. amer. math. soc., 95, 466-488, (1960) · Zbl 0094.02201
[3] Björk, J.E, Conditions which imply that subrings of semiprimary rings are semiprimary, J. algebra, 19, 384-395, (1971) · Zbl 0221.16019
[4] Cartan, H; Eilenberg, S, Homological algebra, (1956), Princeton University Press Princeton, N. J · Zbl 0075.24305
[5] Eisenbud, D; Griffith, P, Serial rings, J. algebra, 17, 389-400, (1971) · Zbl 0212.37502
[6] Eisenbud, D; Robson, J.C, Modules over Dedekind prime rings, J. algebra, 16, 67-85, (1970) · Zbl 0211.05603
[7] Eisenbud, D; Robson, J.C, Hereditary Noetherian prime rings, J. algebra, 16, 86-104, (1970) · Zbl 0211.05701
[8] Fitting, H, Primärkomponentenzerlegung in nichtkommutativen ringen, Math. ann., 111, 19-41, (1935) · JFM 61.0114.02
[9] Goldie, A.W, Semiprime rings with maximum condition, (), 201-220, (3) · Zbl 0091.03304
[10] Goldie, A.W, Torsion-free modules and rings, J. algebra, 1, 268-287, (1964) · Zbl 0145.26804
[11] Gwynne, W.D, Non-commutative asano and Dedekind orders, () · Zbl 0227.16005
[12] Gwynne, W.D; Robson, J.C, Completions of non-commutative Dedekind prime rings, J. London math. soc., 4, 346-352, (1971) · Zbl 0227.16005
[13] Hart, R; Robson, J.C, Simple rings and rings Morita equivalent to ore domains, (), 232-242 · Zbl 0205.05601
[14] Jacobson, N, The theory of rings, () · JFM 66.0110.01
[15] Jacobson, N, Structure of rings, () · JFM 65.1131.01
[16] Jacobson, N, Lie algebras, (1962), Interscience New York · JFM 61.1044.02
[17] \scJ. Kuzmanovich, Localizations of Dedekind prime rings, J. Algebra, to appear. · Zbl 0236.16002
[18] \scJ. C. McConnell and J. C. Robson, Homomorphisms and extensions of modules over certain differential polynomial rings, J. Algebra, to appear. · Zbl 0266.16031
[19] Michler, G.O, Structure of semiperfect hereditary Noetherian rings, J. algebra, 13, 327-344, (1969) · Zbl 0198.05803
[20] Ore, O, Formal theorie der linearen differential gleichungen, Crelle’s J., 168, 233-252, (1932) · Zbl 0005.39601
[21] Rentschler, R; Gabriel, P, Sur la dimension des anneaux et ensembles ordonnés, C. R. acad. sci. Paris, 265, 712-715, (1967) · Zbl 0155.36201
[22] Robson, J.C, Noncommutative Dedekind rings, J. algebra, 9, 249-265, (1968) · Zbl 0174.06801
[23] Robson, J.C, A note on Dedekind prime rings, Bull. London math. soc., 3, 42-46, (1971) · Zbl 0226.16008
[24] Silver, L, Noncommutative localizations and applications, J. algebra, 7, 44-76, (1967) · Zbl 0173.03305
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.